• Liver damage by chemo as a side effect?

    Asked by Leuky on Friday, December 7, 2018

    Liver damage by chemo as a side effect?

    Has anyone had verifiable damage to the liver caused by the chemo?

    5 Answers from the Community

    5 answers
    • GregP_WN's Avatar
      GregP_WN

      After 30 years of treatments of various types, that's one side effect I have been able to miss. (knock, knock on wood)

      10 days ago
    • BuckeyeShelby's Avatar
      BuckeyeShelby

      I've had no issues, but my oncologist does both kidney & liver enzymes when bloodwork is done.

      10 days ago
    • po18guy's Avatar
      po18guy

      Take a lot of Tylenol? That is known for liver toxicity.

      9 days ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more acute myeloid leukemia (aml) questions.  Also, don't forget to check out our Acute Myeloid Leukemia (AML) page.